# SDR SWAA2014100332575

- Difficulty date: September 28, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 60,643 hours, 48,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6926555U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME STOP FITTING CRACKED AT BS 348.2 STRINGER 16L.  R & R FITTING IAW SRM & DWG.
